Hi i'm jeanine. i have high blood pressure and...Hi I'm Jeanine. I have high blood pressure and took lisinopril for several years. A couple months ago I switched to losartan. I also have ibs-d and started taking xifaxan about 3 weeks ago. after just a few days I started getting blinding headaches. No matter what I take they don't go away. Some days are better than others, some days it's like an ice pick behind my left temple. I am prone to headaches and get migraines anyway, but even my migraine meds don't help. I finished my two weeks of xifaxan 550 mg three times a day, about 4 days ago. Still getting the headaches. Anyone else? It's freaking me out! The xifaxan is doing its job btw. Add comment Follow a Care Guide Be a Care Guide
- Using Xifaxan. The first time I used it - it worked like magic for 6 months. Then I needed another refill and found myself having difficulties with bloating, belching, and feeling of needing a restroom with urgency again. What is going on?
- This drug is poison. Started taking losartan approximately 6 months ago in December I started getting neuropathy symptoms by February I was full-blown peripheral neuropathy neuropathy stay away from this drug it's a poison I stopped taking it immediately 1 week ago symptoms have somewhat...
- This belching is getting to me. I also have issues with phlegm.
- Take Losarten 12.5 and 25mg daily. Have high blood pressure and since taking this medication have rapid heart rate.
- Switched to Losartan over the winter and now get a rash in the sun
Related support groups
- Support group for people who take Xifaxan and Losartan (1 member)
- Support group for people who take Xifaxan (66 members)
- Support group for people who take Losartan (487 members)